# SDR VTZA97288

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 790
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 51653151
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

JFK/IAD - FLT 6593 - DURING CRUISE AT 1300 HOURS ON 5-21-97, MADE A SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS LT ENGINE FIRE DETECTION CAPTION INTERMITTENT ILLUMINATED IN-FLIGHT.  AIRCRAFT LANDED AND WENT TO THE GATE AT IAD WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED LT FIRE DETECTION UNIT, OPS CHECK OK.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.  (X)
